On the Stability of Jungck–Mann, Jungck–Krasnoselskij and Jungck Iteration Processes in Arbitrary Banach Spaces
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 50 (2011) no. 1, pp. 17-22
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
In this paper, we establish some stability results for the Jungck–Mann, Jungck–Krasnoselskij and Jungck iteration processes in arbitrary Banach spaces. These results are proved for a pair of nonselfmappings using the Jungck–Mann, Jungck–Krasnoselskij and Jungck iterations. Our results are generalizations and extensions to a multitude of stability results in literature including those of Imoru and Olatinwo [8], Jungck [10], Berinde [1] and many others.
In this paper, we establish some stability results for the Jungck–Mann, Jungck–Krasnoselskij and Jungck iteration processes in arbitrary Banach spaces. These results are proved for a pair of nonselfmappings using the Jungck–Mann, Jungck–Krasnoselskij and Jungck iterations. Our results are generalizations and extensions to a multitude of stability results in literature including those of Imoru and Olatinwo [8], Jungck [10], Berinde [1] and many others.
Classification :
47H10, 54H25
Keywords: stability; nonselfmappings; Jungck–Mann, Jungck–Krasnoselskij and Jungck iteration processes
Keywords: stability; nonselfmappings; Jungck–Mann, Jungck–Krasnoselskij and Jungck iteration processes
@article{AUPO_2011_50_1_a1,
author = {Bosede, Alfred Olufemi},
title = {On the {Stability} of {Jungck{\textendash}Mann,} {Jungck{\textendash}Krasnoselskij} and {Jungck} {Iteration} {Processes} in {Arbitrary} {Banach} {Spaces}},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {17--22},
year = {2011},
volume = {50},
number = {1},
mrnumber = {2920695},
zbl = {1263.47076},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2011_50_1_a1/}
}
TY - JOUR AU - Bosede, Alfred Olufemi TI - On the Stability of Jungck–Mann, Jungck–Krasnoselskij and Jungck Iteration Processes in Arbitrary Banach Spaces JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 2011 SP - 17 EP - 22 VL - 50 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_2011_50_1_a1/ LA - en ID - AUPO_2011_50_1_a1 ER -
%0 Journal Article %A Bosede, Alfred Olufemi %T On the Stability of Jungck–Mann, Jungck–Krasnoselskij and Jungck Iteration Processes in Arbitrary Banach Spaces %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 2011 %P 17-22 %V 50 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_2011_50_1_a1/ %G en %F AUPO_2011_50_1_a1
Bosede, Alfred Olufemi. On the Stability of Jungck–Mann, Jungck–Krasnoselskij and Jungck Iteration Processes in Arbitrary Banach Spaces. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 50 (2011) no. 1, pp. 17-22. http://geodesic.mathdoc.fr/item/AUPO_2011_50_1_a1/